# SDR AALA201612029012

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100140024
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ECONOMY CLASS EMERGENCY LIGHT HAS BROKEN HARNESS AT FIN  701WL14, CLOSE TO SEAT 8GH. REPLACED WIRE HARNESS IAW DRAWING F92393044 AND CONNECTED TO SEAT AND TESTED.
